# SDR 2005FA0000505

- Difficulty date: March 22, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 292
- Engine: Garrtt TFE7312B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 30607205
- Part serial: 98P0378
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST FLT INSP MAINT NOTICED EXCESSIVE OIL COVERING NR 3 ENGINE AND NACELLE.  WITH ENGINE COWL OPENED, OIL WAS PRIMARILY COLLECTED AROUND OIL TANK AREA.  ENGINE AND COWL CLEANED AND PREPPED FOR ENGINE RUNS.  DURING ENGINE RUN OIL WAS OBSERVED COMING FROM A SMALL .5 INCH CRACK IN THE OIL TANK WALL.  CRACK WAS LOCATED APPROXIMATELY 2.25 INCHES BELOW TOP OF TANK AND 3.5 INCHES ABOVE AND LT OF THE OIL FILLER CAP.  CRACK APPEARS TO ORIGINATE FROM AN INTERNAL WELD OR WELDED BAFFLE INTERNAL TO TANK ASSY.  NEW OIL TANK ORDERED FOR REPLACEMENT AND RECEIVED.  SAME PN BUT A DIFFERENT DASH NR.  A DIRECT REPLACEMENT OIL TANK IAW MFG.  TANK RECEIVED HAD DENT SAME AREA AS CRACKED TANK BEING REPLACED. (K)
